# SDR COEA2020031320819

- Difficulty date: January 21, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: S52376105202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 800005 HEAVY CHECK COE/MAJOR REPAIR: FORWARD CARGO DOOR FRAME 8 FLANGE IS CRACKED COMMON TO THE OUTER SKIN AT LEVEL OF UPPER PAN. CORRECTIVE ACTION: REPAIRED PER SRM 523100-300-811-A01.
